# SDR CKSA98655

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1776734
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP OF FLOORBEAM LOCATED ZONE 200 STA 1820 WL 200 FROM LBL 11 TO RBL 25, HAS AREA OF EXFOLIATED CORROSION COVERING APPROX 40 PERCENT OF CAP.  REPLACED IAW SRM 51-30-02 DWG 65B17767.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, CPCP TASK CARD NR C53-210-01-04.
